Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Trying to conceive, irregular periods post intake of Trimolute-N. Suggestion?

I ahd taken Trimolute - N 4 tablets to delay my periods.I have a 28 days cycle.My periods were supposed to co come on 6th Jan so I took tablets and it came on 15th Jan.Next it came on 26th Feb and today is 27th March night and i have still not got my periods.I am 29 and i have started planning for my baby after the periods in Jan.Please suggest.
Asked On : Sat, 31 Mar 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
After taking hormone meds, your periods may be irregular. However, you are only late by a day. Wait another week, and if you havent gotten your period, take a pregnancy test. If its a negative see your doctor for medication to get your period.
Answered: Wed, 6 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor